# SDR USAA991340

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Part time: 47,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .25 INCH CRACK AT LOWER HINGE CUTOUT ON DOOR STRINGER 17L, BS 312 SKIN.  INSTALLED DOUBLER PER TR 52-10-05.  (M)
